# SDR ASAA2017030720100

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,417 hours, 11,749 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE SHORT TIME FAULT MESSAGE 73-20791. PS3 SIGNALS DISAGREE.  ACFT GROUNDED. ACCOMPLISHED NR 1 ENGINE INTERROGATION OF FMC FOR ENGINE FAULTS T/C 78273000, CURRENT STATUS & FLIGHT FAULT HISTORY SHOW NO FAULTS.
